# SDR RAAA99E9012

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BY CARGO EQUIPMENT DURING LOADING AT DUT.  A 1.5 INCH DIA HOLE AND A .75 INCH DIA HOLE FS 230 BETWEEN STR 31 AND 32.  INSTALLED TEMPORARY REPAIR AND FERRIED AIRCRAFT UNPRESSURIZED TO ANC.  ANC REPAIRED PER SRM 53-2-1.  M-54 NR 1.
